International Journal of Statistics and Applied Mathematics
2020, Vol. 5, Issue 3, Part A
Further remarks on unitary equivalence of some classes of operators in Hilbert spacesAuthor(s):
Luketero Stephen WanyonyiAbstract:
In this paper we investigate results on unitary equivalence of operators that include n-binormal, skew binormal and n-power-hyponormal operators acting on complex Hilbert space H. AMS subject classification 47B47, 47A30, 47B20.Pages: 06-10 | Views: 298 | Downloads: 18Download Full Article: Click Here
How to cite this article:
Luketero Stephen Wanyonyi. Further remarks on unitary equivalence of some classes of operators in Hilbert spaces. Int J Stat Appl Math 2020;5(3):06-10.